# SDR MASA2011012801817

- Difficulty date: January 25, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,607 hours, 12,365 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LWR TRANSCOWL O/B STAND OFF CRACKED.  R2 RIGHT LWR TRANSCOWL O/B STAND OFF IAW CRJ-900 SRM 51-42-13 & 51-42-14.
